Pascal and Francis Bibliographic Databases

Help

Permanent link : http://pascal-francis.inist.fr/vibad/index.php?action=getRecordDetail&idt=14798978

Export

Selection :

A note on Hajłasz-Sobolev spaces on fractals

Author
JIAXIN HU1 2
[1] Department of Mathematical Sciences, Tsinghua University, Beijing 100084, China
[2] Department of Mathematics, the Chinese University of Hong Kong, Shatin, NT, Hong-Kong
Source

Journal of mathematical analysis and applications. 2003, Vol 280, Num 1, pp 91-101, 11 p ; ref : 18 ref

CODEN
JMANAK
ISSN
0022-247X
Scientific domain
Control theory, operational research; Mathematics
Publisher
Elsevier, San Diego, CA
Publication country
United States
Document type
Article
Language
English
Keyword (fr)
Espace Sobolev Fractal Plongement Régularité Dimension marche Espace Hajlasz Sobolev Mesure Borel Théorème plongement
Keyword (en)
Sobolev space Fractal Embedding Regularity Walk dimension Hajlasz Sobolev space Borel measure Embedding theorem
Keyword (es)
Espacio Sobolev Fractal Inmersión Regularidad
Classification
Pascal
001 Exact sciences and technology / 001A Sciences and techniques of general use / 001A02 Mathematics / 001A02E Mathematical analysis / 001A02E02 Measure and integration

Discipline
Mathematics
Origin
Inist-CNRS
Database
PASCAL
INIST identifier
14798978

Sauf mention contraire ci-dessus, le contenu de cette notice bibliographique peut être utilisé dans le cadre d’une licence CC BY 4.0 Inist-CNRS / Unless otherwise stated above, the content of this bibliographic record may be used under a CC BY 4.0 licence by Inist-CNRS / A menos que se haya señalado antes, el contenido de este registro bibliográfico puede ser utilizado al amparo de una licencia CC BY 4.0 Inist-CNRS

Access to the document

Searching the Web